# SDR 95ZZZM141

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79GL
- Make and model: Beech 1900C
- Aircraft serial: UC79
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pwr Pack Motor
- Part number: 571302
- Condition: Inop
- Location: Landing Gear
- Part time: 16,046 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ESC - THE CREW ELECTED AN AIR TURN BACK WHEN THEY WERE UNABLE TO RETRACT THE LANDING GEAR.  AFTER AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR POWER PACK MOTOR.  BOTH THE GEAR SWING AND THE TEST FLIGHT WERE SATISFACTORY.
